# SDR DALA2025120208808

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,629 hours, 25,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 & R4 DOORS NOT SHOWING DOOR KNOCKERS WHEN ARMING DOORS.  REMOVED TRIM DEBRIS OBSTRUCTING DOOR KNOCKERS. BOTH L4 & R4 DOORS OPERATE AND ARM CORRECTLY IAW AMM 52-11. (8143696)
